Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 18
Issue 5, 2487–3110
Issue 4, 1865–2486
Issue 3, 1245–1863
Issue 2, 617–1244
Issue 1, 1–616

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Lefschetz fibrations on compact Stein surfaces

Selman Akbulut and Burak Özbağcı

Geometry & Topology 5 (2001) 319–334

Erratum: Geometry & Topology 5 (2001) 939–945

arXiv: math.GT/0012239

Abstract

Let M be a compact Stein surface with boundary. We show that M admits infinitely many pairwise nonequivalent positive allowable Lefschetz fibrations over D2 with bounded fibers.

Keywords
Lefschetz fibration, Stein surface, open book decomposition
Mathematical Subject Classification 2000
Primary: 57R55
Secondary: 57R65, 57R17, 57M50
References
Forward citations
Publication
Received: 31 January 2001
Accepted: 20 March 2001
Published: 25 March 2001
Proposed: Robion Kirby
Seconded: Yasha Eliashberg, Ronald Stern
Authors
Selman Akbulut
Department of Mathematics
Michigan State University
Michigan 48824
USA
Burak Özbağcı
Department of Mathematics
Michigan State University
Michigan 48824
USA